What to do?

Discussion in 'Help Me! I Need to Talk to Someone.' started by lotusflower22, Dec 14, 2015.

Thread Status:
Not open for further replies.
  1. lotusflower22

    lotusflower22 New Member

    I'm 24 now and I've contemplated suicide on and off for 13 years. I was recently released from the hospital for suicidal thoughts. I stayed on ward for almost a week and they started me on zyprexa for modd stabilization and ativan for panic anxiety. It's only been a few days and at the end of each day I start to feel really horrible again, like I want to die. Should I have stayed in the hospital? Sometimes I really want to kill myself and other times the thoughts are there but they just scare me and I don't want to act on them. I had a lead on finding a therapist but I just found out today that she isn't covered by my insurance so there goes that. I feel so weak and hopeless and alone. I don't want to feel this pain anymore.
     
  2. MoAnamCara

    MoAnamCara SF Artist

    Hi lotus flower... I'm sorry you are feeling like this. Do you have any contacts in the hospital where you were who would be able to help? Anyone there you could talk to or obtain help from? I know you aren't alone, we all feel that way and I'm not meaning to lessen your feelings at all. SF is here and many people are wonderful and helpful.

    Take care.
     
  3. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Hi there and welcome to SF. I think the only person who can answer if you ''should'' have been in the psych ward is yourself. I think you need to give the medications more time to work. You are just started on zyprexa and it can take up to 6-8 weeks to have a full effect while ativan is in a different category (benzodiazepines) and should work faster I think. I am on zyprexa and have been for ages it is a great drug and really helps me calm down at night and sleep. Have they given you a diagnosis? I wish you the best of luck and hope things start looking up for you soon.
     
Thread Status:
Not open for further replies.